Alert archive / New Mexico / Red Flag Warnings in 2016
Red Flag Warning 1, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Feb 17, 2016, 3:27 PM MST for Harding County, San Miguel County, Union County, New Mexico. It took effect at Feb 18, 2016, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2016, 3:27 PM MST (22:27 UTC)
- In effect from
- Feb 18, 2016, 11:00 AM MST
- Expired
- Feb 18, 2016, 7:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.5 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2120 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 508 m²/s²
- 0-3 km storm-relative helicity
- 491 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
298 WWUS85 KABQ 172227 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 327 PM MST WED FEB 17 2016 ...RED FLAG WARNING THURSDAY AFTERNOON THROUGH EARLY EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT SNOW PACK DUE TO STRONG WINDS AND LOW HUMIDITY... .AN UPPER LEVEL TROUGH WILL PASS NORTH OF NEW MEXICO THURSDAY CAUSING WINDS ALOFT TO STRENGTHEN AND INDUCING A POTENT LEE TROUGH. STRONG TO VERY STRONG SURFACE WINDS WILL RESULT...WITH A BROAD AREA OF HUMIDITIES DROPPING TO AROUND 10 PERCENT. ADDITIONALLY...NEAR TO RECORD BREAKING WARMTH AND HAINES INDICES GENERALLY VARYING FROM 4 TO 5 WILL CREATE AN UNSTABLE ATMOSPHERE FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN BELOW SNOWPACK AND EASTWARD ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS. NMZ103-104-107-108-181500- /O.UPG.KABQ.FW.A.0001.160218T1800Z-160219T0100Z/ /O.NEW.KABQ.FW.W.0001.160218T1800Z-160219T0200Z/ NORTHEAST HIGHLANDS-NORTHEAST PLAINS- SANDIA...MANZANO AND GALLINAS MOUNTAINS-EAST CENTRAL PLAINS- 327 PM MST WED FEB 17 2016 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT SNOW PACK...AND EASTWARD ACROSS THE EASTERN PLAINS. CRITICAL CONDITIONS TO DEVELOP AROUND MIDDAY AND PERSIST UNTIL AROUND SUNSET...WITH THE MOST CRITICAL CONDITIONS FROM 2 TO 5 PM LOCAL TIME. * 20 FOOT WINDS...SUSTAINED SOUTHWEST TO WEST 25 TO 40 MPH WITH GUSTS BETWEEN 45 AND 60 MPH. THE STRONGEST WINDS ARE EXPECTED ACROSS THE SANGRE DE CRISTO MOUNTAINS AND RATON RIDGE...ESPECIALLY NEAR THE COLORADO BORDER. * RELATIVE HUMIDITY...RANGING FROM 8 TO 15 PERCENT BELOW SIGNIFICANT SNOW PACK. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 44
2 follow-up statements
699 WWUS85 KABQ 181318 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 618 AM MST THU FEB 18 2016 ...RED FLAG WARNING FROM MIDDAY THROUGH EARLY EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT SNOW PACK DUE TO STRONG WINDS AND LOW HUMIDITY... .WINDS ALOFT WILL STRENGTHEN AND...TO A LARGE DEGREE...MIX DOWN TO THE SURFACE CREATING STRONG TO VERY STRONG SURFACE WINDS FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD. THAT PLUS A BROAD AREA OF WELL BELOW 15 PERCENT MINIMUM RELATIVE HUMIDITIES AND NEAR TO RECORD BREAKING WARMTH WILL CREATE A LARGE AREA OF CRITICAL FIRE WEATHER CONDITIONS FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN BELOW SNOWPACK ON EAST ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS. NMZ103-104-107-108-190200- /O.CON.KABQ.FW.W.0001.160218T1800Z-160219T0200Z/ NORTHEAST HIGHLANDS-NORTHEAST PLAINS- SANDIA...MANZANO AND GALLINAS MOUNTAINS-EAST CENTRAL PLAINS- 618 AM MST THU FEB 18 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. * AREA AND TIMING...ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT SNOW PACK AND EASTWARD ACROSS THE EASTERN PLAINS. CRITICAL CONDITIONS TO DEVELOP AROUND MIDDAY AND PERSIST UNTIL AROUND SUNSET...WITH THE MOST CRITICAL CONDITIONS FROM 2 TO 5 PM LOCAL TIME. * 20 FOOT WINDS...SUSTAINED SOUTHWEST TO WEST 25 TO 40 MPH WITH GUSTS BETWEEN 45 AND 60 MPH. THE STRONGEST WINDS ARE EXPECTED ACROSS THE SANGRE DE CRISTO MOUNTAINS AND RATON RIDGE. * RELATIVE HUMIDITY...RANGING FROM 8 TO 15 PERCENT BELOW SIGNIFICANT SNOW PACK. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 43
676 WWUS85 KABQ 190202 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 702 PM MST THU FEB 18 2016 ...RED FLAG WARNING HAS EXPIRED... NMZ103-104-107-108-190315- /O.EXP.KABQ.FW.W.0001.000000T0000Z-160219T0200Z/ NORTHEAST HIGHLANDS-NORTHEAST PLAINS- SANDIA...MANZANO AND GALLINAS MOUNTAINS-EAST CENTRAL PLAINS- 702 PM MST THU FEB 18 2016 ...RED FLAG WARNING HAS EXPIRED... WINDS ARE TRENDING DOWN AND RELATIVE HUMIDITY IS TRENDING UP THIS EVENING. HOWEVER...POOR TO FAIR HUMIDITY RECOVERY IS FORECAST ACROSS EASTERN NEW MEXICO OVERNIGHT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Feb 17, 3:07 PM MST, 20 minutes earlier.
Area forecast discussion, Feb 17, 3:07 PM MST, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 307 PM MST WED FEB 17 2016 .SYNOPSIS... THE UPPER LEVEL RIDGE OVER NEW MEXICO TODAY WILL BREAK DOWN ON THURSDAY. THOUGH TEMPERATURES WILL REMAIN WELL ABOVE NORMAL...MUCH WINDIER CONDITIONS WILL RETURN TO THE LAND OF ENCHANTMENT AS WELL. WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE ACROSS THE SANGRE DE CRISTO MOUNTAINS AND THE RATON RIDGE...WHILE AREAS OF BLOWING DUST WILL BE POSSIBLE ACROSS THE NORTHEAST PLAINS. CRITICAL FIRE WEATHER CONDITIONS WILL ALSO BE A CONCERN ACROSS MUCH OF EASTERN NEW MEXICO AS HUMIDITIES FALL INTO THE SINGLE DIGITS. LESS WIND IN STORE FOR FRIDAY THROUGH THE WEEKEND. THE NEXT DECENT CHANCE AT PRECIPITATION LOOKS TO BE MONDAY AND MONDAY NIGHT ACROSS THE NORTHEAST WHEN THE COMBINATION OF AN UPPER LEVEL TROUGH AND BACK DOOR FRONT SLIDE ACROSS NEW MEXICO. && .DISCUSSION... DRY UPPER LEVEL RIDGE CURRENTLY OVER NM WILL BREAK DOWN ON THURSDAY AS A LARGE PAC NW STORM SYSTEM MOVES INLAND. MANY LOCATIONS WILL NEAR OR BREAK RECORD HIGHS ONCE AGAIN AS MIXING IMPROVES WITH INCREASING WIND SPEEDS. 80 DEGREE HEAT WILL BE COMMON ACROSS THE PLAINS WITH STRONG DOWNSLOPING WINDS. WILL ADD ZONE 527...RATON RIDGE...INTO THE HIGH WIND WATCH FOR THURSDAY. THE REMAINDER OF THE HIGH WIND WATCH LOOKS GOOD...THOUGH THE WEST SLOPES MAY END UP BEING JUST SHY OF CRITERIA. NONETHELESS...50 TO 65KT 700 MB WINDS OVER AND JUST EAST OF THE SANGRES COMBINED WITH WELL ABOVE NORMAL TEMPS...AMPLE MIXING AND LEE SIDE SURFACE TROUGH SHOULD MAKE FOR A WINDY DAY. EXPECT LATER SHIFTS TO ISSUE WIND ADVISORIES FOR MOST AREAS ACROSS THE EC/NE PLAINS...AND PERHAPS ACROSS THE CHUSKA MTNS AS WELL. STRONG TO DAMAGING WINDS SHOULD CONTINUE WELL INTO THURSDAY EVENING AND POTENTIALLY OVERNIGHT ACROSS THE SANGRES. THOUGH TEMPS WILL COME DOWN A FEW DEGREES ACROSS THE PLAINS ON FRIDAY BEHIND THURSDAYS TROUGH PASSAGE...HIGH TEMPS WILL REMAIN WELL ABOVE NORMAL. GFS IS HINTING AT SOME LIGHT QPF ACROSS WC NM FRIDAY AFTERNOON AS SOME MID LEVEL SUBTROPICAL MOISTURE MOVES INTO THE STATE. HOWEVER...SUSPECT THAT LOW LEVEL WILL REMAIN TOO DRY FOR ANY QPF TO REACH THE GROUND. COULD SEE SOME VIRGA HOWEVER. LESS CLOUD COVER IS EXPECTED SATURDAY AS ZONAL FLOW PREVAILS. A TROUGH PASSAGE TO OUR NORTH WILL SEND DOWN A BACK DOOR COLD FRONT ON SUNDAY. TEMPS ACROSS THE EAST WILL DECREASE AROUND 15 DEGREES...HOWEVER...SHOULD STILL REMAIN AT OR ABOVE NORMAL FOR LATE FEBRUARY. SFC WINDS WILL SLOWLY COME AROUND TO THE EAST AND SE THRU MONDAY. OUTSIDE OF THE CANADIAN MODEL...MODELS ARE NOT VERY EXCITED ABOUT PRECIPITATION CHANCES WITH THE FRONT. HOWEVER...ANOTHER SHORTWAVE ...OR PERHAPS WEAKLY CLOSED LOW...WILL SLIDE DOWN IN NW FLOW OVER NM ON MONDAY AND MONDAY NIGHT. MORE MOISTURE WILL BE ASSOCIATED WITH THIS SYSTEM AND COMBINED WITH THE ADDED LIFT FROM ANOTHER BACK DOOR FRONT...SHOULD YIELD SOME LIGHT PRECIP ACROSS THE NORTHEAST AND EAST CENTRAL AREAS. 700 MB TEMPS LOWER TO AROUND -7C ALONG THE I-40 CORRIDOR...TO AROUND -10C ALONG THE COLORADO BORDER. THUS...SOME AREAS OF SNOW MAY DEVELOP. BEST CHANCES FOR ACCUMULATING SNOW WILL BE ACROSS THE RATON RIDGE. MUCH DRIER AIR AND RIDGING STARTS TO BUILD IN FOR THE MID WEEK PERIOD. DRY CONDITIONS LOOK TO PERSIST THEREAFTER THRU AT LEAST FRIDAY OF NEXT WEEK. 34 && .FIRE WEATHER... ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED ACROSS MUCH OF THE EAST ON THURSDAY... RECORD AND NEAR RECORD WARMTH WILL CONTINUE THROUGH AT LEAST THURSDAY AS SOUTHWEST FLOW ALOFT CHANELS WARMER AIR OVER THE AREA. WIND SPEEDS ALOFT WILL ALSO STRENGTHEN THROUGH THURSDAY AS AN UPPER LEVEL TROUGH PASSES NORTH OF NEW MEXICO. IN ADDITION...A POTENT LEE TROUGH WILL DEVELOP AT THE SURFACE WITH WIDESPREAD BREEZY TO WINDY CONDITIONS. THE STRONGEST WINDS WILL BE IN THE NORTHERN SANGRE DE CRISTO MOUNTAINS NEAR THE CO BORDER...WHERE WIND GUSTS TO 60 MPH ARE EXPECTED THURSDAY. GUSTS FROM 40 TO 50 MPH WILL BE COMMON ELSEWHERE ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. HUMIDITIES WILL PLUMMET UNDER THE STRONG DOWNSLOPE FLOW AND RECORD WARMTH. WITH HAINES INDICES MAINLY IN THE 4 TO 5 RANGE...ALL THE INGREDIENTS WILL COME TOGETHER FOR A SOLID RED FLAG DAY THURSDAY EAST OF THE CENTRAL MOUNTAIN CHAIN. FARTHER WEST HAINES WILL BE LOWER. ALTHOUGH THE TEMPERATURES...HUMIDITIES AND WINDS WILL SUPPORT FAIR COVERAGE OF RED FLAG CONDITIONS ACROSS THE NORTHWEST HIGHLANDS THURSDAY...HAINES OF 3 PRECLUDE THE ISSUANCE OF A RED FLAG WARNING THERE. THERE COULD BE A FEW SHOWERS THURSDAY ACROSS ELEVATED PARTS OF THE NORTHWEST...BUT WETTING PRECIP IS NOT EXPECTED. IN THE WAKE OF THURSDAYS UPPER LEVEL TROUGH...TEMPERATURES SHOULD FALL A FEW TO SEVERAL DEGREES MOST PLACES ON FRIDAY. NONETHELESS...HIGHS SHOULD STILL VARY 9 TO 21 DEGREES ABOVE NORMAL. WINDS WILL BE A LOT WEAKER...BUT THERE WILL STILL BE SOME LOCALLY CRITICAL CONDITIONS FROM TUCUMCARI TO LAS VEGAS WHERE A LEE TROUGH WILL INDUCE BREEZY DOWNSLOPE FLOW AGAIN FRIDAY AFTERNOON. POCKETS OF POOR VENTILATION ARE EXPECTED IN THE RIO GRANDE VALLEY AND ACROSS NORTHWEST AREAS. THE WEEKEND WILL FEATURE TEMPERATURES WARMING A FEW DEGREES MOST PLACES SATURDAY...THEN COOLING AREAWIDE SUNDAY IN THE WAKE OF A COLD FRONT THAT WILL DROP SOUTHWARD THROUGH THE STATE. A MOIST LOW LEVEL RETURN FLOW WILL DEVELOP IN THE WAKE OF THE COLD FRONT POSSIBLY TRIGGERING A FEW LIGHT SHOWERS ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN SUNDAY NIGHT. A BETTER CHANCE OF WETTING PRECIP WILL COME LATE MONDAY THROUGH TUESDAY TO THE SANGRE DE CRISTO MOUNTAINS AND MUCH OF THE EASTERN PLAINS...AS AN UPPER LEVEL TROUGH CLIPS NE NM IN NW FLOW ALOFT. THIS WILL SEND A STRONG COLD FRONT SOUTHWARD THROUGH THE STATE WITH HIGHS FALLING A FEW DEGREES BELOW NORMAL ACROSS THE EAST ON TUESDAY. 44 && .AVIATION... 18Z TAF CYCLE VFR CONDITIONS ARE EXPECTED THROUGH TONIGHT. A FEW STRAY SHOWERS WILL BE POSSIBLE IN THE NW MTS THURSDAY AS AN UPPER LEVEL TROUGH PASSES JUST N OF NM. THE TROUGH WILL STEER THE POLAR JET STREAM OVER N NM THURSDAY. GUSTY WINDS THIS AFTN WILL BECOME WINDY IN THE N MTS TONIGHT. STRONG SOUTHWEST WINDS WILL THEN SPREAD TO MANY LOWER ELEVATION LOCATIONS ON THURSDAY. GUSTS COULD EXCEED 50 KT IN THE SANGRE DE CRISTO MTS THURSDAY...AND REACH 45 KT AT LOWER ELEVATIONS E AND SE OF THERE. BLOWING DUST MAY PRODUCE LOCALLY MVFR CONDITIONS ACROSS PARTS OF THE E CENTRAL AND NE PLAINS THURSDAY AFTN. 44 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 31 66 32 62 / 0 0 0 0 DULCE........................... 21 57 22 55 / 0 10 5 0 CUBA............................ 30 61 28 60 / 0 0 0 0 GALLUP.......................... 25 66 23 66 / 0 0 0 0 EL MORRO........................ 28 65 29 65 / 0 0 5 0 GRANTS.......................... 24 70 24 67 / 0 0 0 0 QUEMADO......................... 33 67 33 66 / 0 0 0 5 GLENWOOD........................ 27 71 27 71 / 0 0 0 0 CHAMA........................... 25 55 24 54 / 0 10 10 0 LOS ALAMOS...................... 38 64 38 62 / 0 0 0 0 PECOS........................... 38 64 41 61 / 0 0 0 0 CERRO/QUESTA.................... 29 55 32 55 / 0 0 0 0 RED RIVER....................... 29 51 31 50 / 0 0 5 0 ANGEL FIRE...................... 23 54 28 52 / 0 0 0 0 TAOS............................ 29 60 33 58 / 0 0 0 0 MORA............................ 35 63 38 61 / 0 0 0 0 ESPANOLA........................ 30 71 31 67 / 0 0 0 0 SANTA FE........................ 40 64 38 61 / 0 0 0 0 SANTA FE AIRPORT................ 34 68 35 65 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 40 70 42 68 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 38 71 40 69 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 36 72 38 71 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 38 71 41 70 / 0 0 0 0 LOS LUNAS....................... 34 74 36 71 / 0 0 0 0 RIO RANCHO...................... 39 72 42 69 / 0 0 0 0 SOCORRO......................... 40 79 41 74 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 40 67 41 64 / 0 0 0 0 TIJERAS......................... 40 68 43 66 / 0 0 0 0 MORIARTY/ESTANCIA............... 27 72 34 68 / 0 0 0 0 CLINES CORNERS.................. 36 69 38 67 / 0 0 0 0 GRAN QUIVIRA.................... 41 72 43 67 / 0 0 0 0 CARRIZOZO....................... 41 74 43 71 / 0 0 0 0 RUIDOSO......................... 46 68 48 67 / 0 0 0 0 CAPULIN......................... 38 69 37 66 / 0 0 0 0 RATON........................... 31 71 32 68 / 0 0 0 0 SPRINGER........................ 28 73 28 69 / 0 0 0 0 LAS VEGAS....................... 36 71 40 67 / 0 0 0 0 CLAYTON......................... 43 79 39 72 / 0 0 0 0 ROY............................. 36 76 37 70 / 0 0 0 0 CONCHAS......................... 40 82 44 76 / 0 0 0 0 SANTA ROSA...................... 42 81 46 76 / 0 0 0 0 TUCUMCARI....................... 42 84 45 79 / 0 0 0 0 CLOVIS.......................... 43 81 45 77 / 0 0 0 0 PORTALES........................ 42 83 45 78 / 0 0 0 0 FORT SUMNER..................... 41 82 46 75 / 0 0 0 0 ROSWELL......................... 38 86 42 79 / 0 0 0 0 PICACHO......................... 43 80 46 75 / 0 0 0 0 ELK............................. 46 75 48 72 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 7 PM MST THURSDAY FOR THE FOLLOWING ZONES... NMZ103-104-107-108. HIGH WIND WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES... NMZ512>515-527. && 34
Hazardous weather outlook, Feb 17, 5:20 AM MST, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 520 AM MST WED FEB 17 2016 NMZ501>540-181300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 520 AM MST WED FEB 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT RECORD HIGH TEMPERATURES WILL AFFECT MUCH OF CENTRAL AND WESTERN NEW MEXICO TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RECORD HIGH TEMPERATURES WILL AFFECT MUCH OF CENTRAL AND EASTERN NEW MEXICO THURSDAY. STRONG WEST WINDS ARE POSSIBLE THURSDAY AND THURSDAY NIGHT OVER THE SANGRE DE CRISTO MOUNTAINS WITH GUSTS UP TO 65 MPH. WINDY CONDITIONS ARE ALSO POSSIBLE FOR MUCH OF EASTERN NEW MEXICO AND THE WESTERN HIGH TERRAIN THURSDAY WITH GUSTS UP TO 50 MPH. THE COMBINATION OF GUSTY WINDS AND VERY LOW HUMIDITY WILL ELEVATE FIRE CONCERNS AS WELL THURSDAY OVER EASTERN NEW MEXICO. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 4:01 AM MST | High Wind Watch | ABQ | 24 hr |
Nearby
Red Flag Warnings in New Mexico, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.